# SDR I5EA2020061700002

- Difficulty date: June 18, 2020
- Submitted: June 23, 2020
- Operation: Air carrier
- Aircraft: N806TJ
- Make and model: Boeing 737490
- Aircraft serial: 27081
- Aircraft time: 78,486 hours, 45,625 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT INOP FWD EMERGENCY EXIT R/H
